# SDR UIEA2020120702532

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,157 hours, 16,922 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 11504061
- Part serial: 12400444
- Condition: Malfunctioned
- Location: Aux Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, EICAS CAUTION "FWD CARGO BACKUP" ILLUMINATED.  T/S FIM 21-28-809, FOUND AUX TEMP CONTROL UNIT TO BE AT FAULT.  REMOVED AND REPLACED UNIT, IAW AMM 21-61-03.  OPERATIONS GOOD.
